×

zbMATH — the first resource for mathematics

More binomial coefficient congruences. (English) Zbl 0758.11001
Recently [J. Number Theory 35, 208-215 (1990; Zbl 0704.11001)], the author established four variations of a theorem of E. Lucas [Bull. Soc. Math. Fr. 6, 49-54 (1878)] computing binomial coefficients modulo a prime. Presently the author shows that an infinite sequence of results like the four variations hold.

MSC:
11A07 Congruences; primitive roots; residue systems
11B65 Binomial coefficients; factorials; \(q\)-identities
05A10 Factorials, binomial coefficients, combinatorial functions
PDF BibTeX XML Cite